Alert archive / Ohio / Tornado Warnings in 2013

Tornado Warning 2, NWS Pittsburgh, PA

June 12, 20134 counties in Ohio

NWS Pittsburgh, PA issued this tornado warning at Jun 12, 2013, 8:48 PM EDT for 4 counties in Ohio. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2013, 8:48 PM EDT (00:48 UTC)
Expired
Jun 12, 2013, 9:15 PM EDT
In force
27 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 114 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 9:13 PM EDTTSTM WND DMG2 Wnw Brady, OHMULTIPLE LARGE TREES DOWN IN JEFFERSON TOWNSHIP. TREES WERE DOWN IN ABOUT AN ACRE OF AREA. TIME OF REPORT BASED ON RADAR
Jun 12, 9:22 PM EDTHAIL 12 Ese Brady, OHHAIL WAS AT LEAST THE SIZE OF QUARTERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 6:28 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1421 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WFUS51 KPBZ 130048
TORPBZ
OHC031-059-067-157-130115-
/O.NEW.KPBZ.TO.W.0002.130613T0048Z-130613T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
848 PM EDT WED JUN 12 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN COSHOCTON COUNTY IN EAST CENTRAL OHIO...
  GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  SOUTHERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 915 PM EDT

* AT 848 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS NEAR KIMBOLTON...AND WAS MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KIMBOLTON...          BIRMINGHAM...        
  SALT FORK STATE PARK...                     OLD WASHINGTON...
  LONDONDERRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4018 8125 3996 8145 4016 8172 4025 8165
TIME...MOT...LOC 0049Z 307DEG 22KT 4018 8162

$$
2 follow-up statements
067 
WWUS51 KPBZ 130103
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
903 PM EDT WED JUN 12 2013

OHC031-130113-
/O.CAN.KPBZ.TO.W.0002.000000T0000Z-130613T0115Z/
COSHOCTON OH-
903 PM EDT WED JUN 12 2013

...THE TORNADO WARNING IS CANCELLED FOR COSHOCTON COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY 
MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN 
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY 
MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN 
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4023 8155 4018 8125 3996 8145 4012 8167
TIME...MOT...LOC 0103Z 307DEG 22KT 4013 8153

$$

OHC059-067-157-130115-
/O.CON.KPBZ.TO.W.0002.000000T0000Z-130613T0115Z/
GUERNSEY OH-HARRISON OH-TUSCARAWAS OH-
903 PM EDT WED JUN 12 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
TUSCARAWAS...HARRISON AND GUERNSEY COUNTIES...

AT 900 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR KIMBOLTON...AND WAS MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KIMBOLTON...          BIRMINGHAM...        
  SALT FORK STATE PARK...                     OLD WASHINGTON...
  LONDONDERRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY 
MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN 
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY 
MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN 
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4023 8155 4018 8125 3996 8145 4012 8167
TIME...MOT...LOC 0103Z 307DEG 22KT 4013 8153

$$
535 
WWUS51 KPBZ 130110
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
910 PM EDT WED JUN 12 2013

OHC059-067-157-130120-
/O.EXP.KPBZ.TO.W.0002.000000T0000Z-130613T0115Z/
GUERNSEY OH-HARRISON OH-TUSCARAWAS OH-
910 PM EDT WED JUN 12 2013

...THE TORNADO WARNING WILL EXPIRE AT 915 PM EDT FOR TUSCARAWAS...
HARRISON AND GUERNSEY COUNTIES...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY 
MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN 
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY 
MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN 
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4023 8155 4018 8125 3996 8145 4012 8167
TIME...MOT...LOC 0110Z 307DEG 22KT 4010 8149

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 12, 4:57 PM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 12, 4:57 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
457 PM EDT WED JUN 12 2013

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES AND OHIO VALLEY
REGION THROUGH THURSDAY...FOLLOWED BY BUILDING HIGH PRESSURE LATE
FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
500 PM UPDATE...SCATTERED SHOWERS SPREADING SE ACROSS NW SECTIONS
CWA. CAP STILL HOLDING BUT RIGOROUS DEVELOPMENT WELL UPSTREAM IN
IL AND IA. 18Z HRRR DEVELOPS CONVECTION NW OH AND PUSHES SE TO
EDGE OF CWA BY 00Z. WILL CONTINUE TO CLOSELY MONITOR.
REST OF PREVIOUS DISCUSSION FOLLOWS...
CLOUDS FROM A DSPTD TSTM COMPLEX CONT TO STREAM INTO THE RGN.
VERY LITTLE OF WHAT IS ON RADAR IS REACHING THE GROUND. THE
ATMOSPHERE REMAINS CAPPED WITH WARMING AT H7 PER RECENT AIRCRAFT
SOUNDING AND MESO DATA. UPSTREAM SPECIAL 18Z SOUNDINGS SHOW INCRD
CAPPING WITH FURTHER WRM AIR ADVCTN AT H7. THIS IS SPPRTD BY LTL
IF ANY CU ON VSBL STLT. THINK THE LULL IN ACTIVITY WL PERSIST INTO
THE EVE.

STILL EXPTG A TSTM COMPLEX TO DVLP ACRS THE IL/WI/IA AREA AS THE
CAP WKNS AND A SHRTWV MOVES IN. THIS CNVCTN SHOULD MOVE EWD INTO
OUR AREA LATER TNGT. PWATS SHOULD BE INCRG...AND EXP GOOD DYNAMICS
TO SPREAD EWD WITH A DEEPENING SFC LOW AS WELL. SPEED SHEAR AND
ELEVATED INSTAB STILL PLENTY SUFFICIENT TO MAINTAIN TSTMS AS THEY
MOVE INTO THE RGN. HIGHEST CHC FOR SVR TSTMS SHOULD BE OFF TO OUR
WEST...BUT STILL A THREAT FOR SVR INTO OUR RGN WITH ANY COMPLEX
THAT MOVES IN. MOMENTUM AND CNVCTV COLD POOLING SHOULD RESULT IN
DAMAGING WNDS BEING THE MAIN THREAT. WL HAVE TO CLOSELY MONITOR
THIS SITUATION TNGT.

WITH INCRG PWATS AND DYNAMICS INTO THU MRNG...HAVE EXPANDED THE
FLASH FLOOD WATCH FOR THE FORECAST AREA. EXPTG 1-2...WITH LOCALLY
3 INCHES OF RAIN PSBL. FLASH FLOOD GUIDANCE NUMBERS SPPRT THIS ESP
IN URBAN AND FLOOD PRONE AREAS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THE SFC LOW AND A CDFNT WL PUSH E OF THE AREA THU AFTN...BRINGING
A GRDL END TO THE SHWRS/TSTMS. LOCALLY HEAVY RAINFALL STILL PSBL
IN THE MRNG. BEST THREAT FOR ANY SVR WEA SHOULD GENLY BE TO OUR E.
A WK VORT MAXES DROPS SE ACRS THE AREA FRI SO ONLY MENTIONED SLGT
CHC POPS FOR SHWRS. HIGH PRES QUICKLY BLDS IN LTR FRI AND SAT WITH
CLRG CONDS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE LONG WAVE PATTERN LOOKS TO FAVOR TROUGHING OVER THE GREAT LAKES
AND NORTHEASTERN REGION OF THE COUNTRY THROUGH THE PERIOD WITH
SEVERAL ILL-TIMED SHORT WAVE SYSTEMS LIKELY TO EVOLVE IN THE
NORTHWESTERLY FLOW ALOFT. THIS WILL BRING CHANCES OF SHOWERS AND
THUNDERSTORMS THROUGH MOST OF THE EXTENDED FORECAST. THIS SHOULD
KEEP TEMPERATURES FROM REALLY GETTING TOO WARM DURING ANY PARTICULAR
PERIOD OF THE LONG TERM AT LEAST UNTIL MID-WEEK NEXT WEEK. BY THAT
TIME...LONG WAVE RIDGING SHOULD START TO EDGE FROM THE PLAINS TOWARD
THE WESTERN GREAT LAKES...BRINGING A GRADUAL END TO UNSETTLED
CONDITIONS OVER OUR REGION.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
GENERAL VFR IS EXPECTED INTO THE LATE AFTERNOON. LATEST MODEL
SOUNDINGS SHOW SOME CAPPING STILL TO OVERCOME...AND HI RES
MODELS SHOW SCT STORMS POSSIBLE LATE AFTERNOON BUT NOTHING
WIDESPREAD AND HAVE KEPT VCTS UNTIL NEAR SUNSET.
SHOWERS/THUNDERSTORMS BECOME LIKELY 01-03Z WEST AND 04-06Z EAST AS
SURFACE LOW GAINS STRENGTH OVER THE LOWER OHIO VALLEY...WITH
PREVAILING TSRA CONTINUED UNTIL 08-09Z. LOCAL IFR CONDITIONS WILL BE
POSSIBLE IN THE HEAVIEST CELLS. TIMING WILL LIKELY NEED TO BE
ADJUSTED BASED ON DEVELOPMENT OF ANY CONVECTIVE COMPLEX. LOW
PRESSURE SYSTEM WILL THEN WRAP UP AS IT CROSSES THE RIDGES THURSDAY
MORNING WITH COLD FRONT PUSHING EAST ACROSS THE REGION MID MORNING
TO EARLY AFTERNOON. LOW LEVEL WIND SHEAR MAINTAINED FOR THE
OVERNIGHT HOURS AS LOW LEVEL JET WILL BE RIDING OVER DEVELOPING
INVERSION OVERNIGHT. RESTRICTIONS IN SHOWERS WILL END NORTHWEST TO
SOUTHEAST THURSDAY AS COLD FRONT SWEEPS EAST.

.OUTLOOK.../THURSDAY NIGHT THROUGH SUNDAY/...
HIGH PRES WL RTN VFR TO REGIONAL PORTS FOR FRI AND SAT. PCPN AND
RESTRICTION CHCS WL INCRS AGAIN SUNDAY INTO MONDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH FROM 10 PM EDT THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR MDZ001.
OH...FLASH FLOOD WATCH FROM 10 PM EDT THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR OHZ039>041-048>050-057>059-068-069.
PA...FLASH FLOOD WATCH FROM 10 PM EDT THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR PAZ007>009-013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH FROM 10 PM EDT THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR WVZ001>004-012-021>023-041.

&&
Hazardous weather outlook, Jun 12, 6:45 PM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
645 PM EDT WED JUN 12 2013

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076-
WVZ001>004-012-021>023-041-132245-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-
ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
645 PM EDT WED JUN 12 2013

...TORNADO WATCH 301 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ007>009-013>016-022-023-132245-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-
645 PM EDT WED JUN 12 2013

...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 12, 8:00 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
800 PM EDT WED JUN 12 2013

OHZ039-048-058-130045-
COSHOCTON OH-GUERNSEY OH-TUSCARAWAS OH-
800 PM EDT WED JUN 12 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN COSHOCTON...NORTHWESTERN
GUERNSEY AND SOUTHWESTERN TUSCARAWAS COUNTIES...

AT 756 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
COSHOCTON...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  COSHOCTON...          WEST LAFAYETTE...     BAKERSVILLE...
  PLAINFIELD...         STONE CREEK...        NEWCOMERSTOWN...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4046 8194 4045 8181 4039 8151 4017 8161
      4030 8200
Special weather statement, Jun 12, 8:41 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
841 PM EDT WED JUN 12 2013

OHZ039-048-049-058-059-130130-
BELMONT OH-COSHOCTON OH-GUERNSEY OH-HARRISON OH-TUSCARAWAS OH-
841 PM EDT WED JUN 12 2013

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL COSHOCTON...EXTREME
NORTHWESTERN BELMONT...NORTHEASTERN GUERNSEY...SOUTHERN TUSCARAWAS
AND SOUTHWESTERN HARRISON COUNTIES...

AT 839 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
NEWCOMERSTOWN...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  BAKERSVILLE...        NEWCOMERSTOWN...      KIMBOLTON...
  GILMORE...            BIRMINGHAM...         TIPPECANOE...
  LONDONDERRY...        FREEPORT...           CLENDENING...
  PIEDMONT...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4025 8116 4002 8126 4021 8172 4036 8168

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:00 PM EDTSpecial Weather StatementPBZCoshocton45 min
Jun 12, 8:06 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Tuscarawas39 min
Jun 12, 8:41 PM EDTSpecial Weather StatementPBZGuernsey49 min
Jun 12, 9:18 PM EDTTornado WarningPBZGuernsey, Noble27 min
Jun 12, 9:43 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble47 min
Jun 12, 9:49 PM EDTSevere Thunderstorm WarningPBZCoshocton56 min
Jun 12, 10:24 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe51 min
Jun 12, 10:35 PM EDTTornado WarningPBZCoshocton25 min
Jun 12, 10:45 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe45 min
Jun 12, 10:56 PM EDTTornado WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas49 min
Jun 12, 11:08 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas67 min
Jun 12, 11:14 PM EDTSevere Thunderstorm WarningPBZMonroe46 min
Jun 12, 11:41 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Harrison, Tuscarawas64 min
Jun 12, 11:44 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Tuscarawas31 min
Jun 13, 12:17 AM EDTSpecial Weather StatementPBZHarrison58 min
Jun 13, 1:38 AM EDTAreal Flood WarningPBZCoshocton, Guernsey, Harrison, Tuscarawas8 hr
Jun 13, 1:52 AM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Coshocton, Guernsey, Harrison, Monroe and 3 more68 min
Jun 13, 2:52 AM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas68 min
Jun 13, 3:25 AM EDTSevere Thunderstorm WarningPBZColumbiana65 min

Nearby

Tornado Warnings in Ohio, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.